# SDR AALA202205311223

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323
- Aircraft serial: 31548
- Aircraft time: 35,621 hours, 4,157 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: UNABLE TO CONTROL CABIN ZONE F TEMPERATURE 87F AT LEVEL OFF WITH SELECTOR FULL COLD 65F. FLIGHT ATTENDANT REST BUNKS EXTREMELY HOT WITH ACRID SMELL. REMOVED AND REPLACED ZONE AIR TEMPERATURE AT ZONE F PER AMM 21-61-04. OPS CHECK OK. PERFORMED OPERATIONS CHECK OF OVERHEAD CREW REST SHUT OFF VALVES PER AMM 21-29-00.
